# SDR CALA2011110400710

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 21,622 hours, 6,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT 33-3-0001 DOOR 4L EXTERIOR SLIDE LIGHT DOES NOT ILLUMINATE.  DOOR 4L EXTERIOR EMER LIGHT BULB REPLACED AND TEST NORMAL AMM 33-51-06.
